# SDR USAA2015010600004

- Difficulty date: January 5, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N555AY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 8,193 hours, 3,368 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arming Lever
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L ARMING LEVER VERY LOOSE.  TIGHTENED DOOR 3L ARMING LEVER.
